A CONGENITAL MALFORMATION OF THE MAXILLA OF A HORSE
Article first published online: 23 MAY 2005
Veterinary Radiology & Ultrasound
Volume 40, Issue 4, pages 353–356, July 1999
How to Cite
Tudor, R. A., III Ramirez, O., Jr. Tate, L. P. and Gerard, M. P. (1999), A CONGENITAL MALFORMATION OF THE MAXILLA OF A HORSE. Veterinary Radiology & Ultrasound, 40: 353–356. doi: 10.1111/j.1740-8261.1999.tb02124.x
- Issue published online: 23 MAY 2005
- Article first published online: 23 MAY 2005
- Received May 4, 1998; accepted for publication September 29, 1998.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!